Title: Newton trees for ideals in two variables and applications
Authors: Cassou-Noguès, Pierrette ×
Veys, Wim #
Issue Date: 2014
Publisher: Oxford University Press
Series Title: Proceedings of the London Mathematical Society vol:108 issue:4 pages:869-910
ISSN: 0024-6115
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
869.full.pdf Published 715KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science